# SDR JBXA000310

- Difficulty date: July 20, 2001
- Submitted: July 21, 2001
- Operation: Air carrier
- Aircraft: N577ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7269
- Aircraft time: 6,500 hours, 5,767 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO ATLANTA, PASSENGER DOOR MESSAGE CAME ON, RAN CHECKLIST-MESSAGE PERSISTED.  GROUND OPERATIONAL CHECK IAW CRJ AIRCRAFT MAINTENANCE MANUAL 52-11-00, GROUND OPERATIONAL CHECKED GOOD, NO DEFECT NOTED AT THIS TIME.
